# SDR DALA2017103007856

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 50,343 hours, 24,362 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRES DURING FLIGHT AT 12000 MSL THE CABIN ALTITUDE WARNING LIGHT AND ALTITUDE HORN ACTIVATED. CREW CONTACTED ATC AND REQUESTED AN IMMEDIATE AND RAPID DECENT TO 9000 FEET HORN AND LIGHT WENT OUT. FLIGHT CONTINUED TO DESTINATION. MAINTENANCE PERFORMED A SINGLE PACK OPERATION CONFIDENCE CHECK PER B737 AMM 21-00-05. THE FLOW CONTROL VALVE WAS ALSO CHANGED AS A FURTHER PRECAUTION.
